Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Alpha Lipoic Acid
Posted by: Robin Williams
Date: May 2, 2001 4:58 PM

I am taking alpha-lipoic acid and having dulled tastebuds. I am a diabetic who takes 900 mg. daily. Could these be related?

RE: Alpha Lipoic Acid
Posted by: Ron Kennedy, M.D.
Date: May 2, 2001 5:26 PM

That is not a side effect of lipoic acid. It could be a form of peripheral neuropathy. Diabetics tend to have peripheral neuropathies more often than others.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(234 words)